Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 20, NWS Atlanta, GA

February 16, 20259 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 6:57 AM EST for 9 counties in Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2025, 6:57 AM EST (11:57 UTC)
Expired
Feb 16, 2025, 8:00 AM EST
In force
63 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 2:02 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 12.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS52 KFFC 161157
SVRFFC
GAC081-091-175-209-271-279-283-309-315-161300-
/O.NEW.KFFC.SV.W.0020.250216T1157Z-250216T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
657 AM EST Sun Feb 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Laurens County in central Georgia...
  Northwestern Toombs County in southeastern Georgia...
  Dodge County in central Georgia...
  Telfair County in central Georgia...
  Southwestern Treutlen County in east central Georgia...
  Wilcox County in central Georgia...
  Wheeler County in central Georgia...
  Southeastern Crisp County in central Georgia...
  Montgomery County in central Georgia...

* Until 800 AM EST.

* At 657 AM EST, severe thunderstorms were located along a line
  extending from Dexter to near Eastman to Dakota, moving southeast
  at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McRae, Eastman, Abbeville, Alamo, Mount Vernon, Vidalia, Helena,
  Chester, Lumber City, Rochelle, Glenwood, Milan, Uvalda, Arabi,
  Dexter, Cadwell, Ailey, Rhine, Scotland, and Chauncey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EST for central,
southeastern and east central Georgia.

&&

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8361 3180 8361 3181 8373 3212 8336
      3210 8335 3212 8331 3215 8332 3220 8327
      3249 8311 3225 8236 3195 8251 3192 8268
      3178 8286
TIME...MOT...LOC 1157Z 295DEG 38KT 3243 8308 3217 8322 3179 8369 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
955 
WWUS52 KFFC 161237
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
737 AM EST Sun Feb 16 2025

GAC081-091-175-315-161246-
/O.CAN.KFFC.SV.W.0020.000000T0000Z-250216T1300Z/
Laurens GA-Dodge GA-Wilcox GA-Crisp GA-
737 AM EST Sun Feb 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAURENS...DODGE...
WILCOX AND SOUTHEASTERN CRISP COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EST for central,
southeastern and east central Georgia.

&&

LAT...LON 3181 8309 3181 8313 3189 8320 3196 8314
      3205 8300 3221 8284 3227 8276 3231 8272
      3233 8275 3237 8272 3225 8236 3195 8251
      3196 8257 3194 8259 3192 8268 3186 8276
      3185 8279 3184 8278 3178 8286 3178 8303
TIME...MOT...LOC 1236Z 295DEG 38KT 3225 8264 3200 8278 3162 8325 

$$

GAC209-271-279-283-309-161300-
/O.CON.KFFC.SV.W.0020.000000T0000Z-250216T1300Z/
Toombs GA-Telfair GA-Treutlen GA-Wheeler GA-Montgomery GA-
737 AM EST Sun Feb 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EST
FOR NORTHWESTERN TOOMBS...TELFAIR...SOUTHWESTERN TREUTLEN...WHEELER
AND MONTGOMERY COUNTIES...

At 736 AM EST, severe thunderstorms were located along a line
extending from near Landsburg to Towns to Ocilla, moving southeast at
45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Mount Vernon, Vidalia, Helena, Lumber City, Glenwood,
Milan, Uvalda, Ailey, Scotland, Higgston, Alston, Jacksonville,
Tarrytown, Towns, Horse Creek Wma, Spring Hill, Barnhill, and China
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EST for central,
southeastern and east central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3181 8309 3181 8313 3189 8320 3196 8314
      3205 8300 3221 8284 3227 8276 3231 8272
      3233 8275 3237 8272 3225 8236 3195 8251
      3196 8257 3194 8259 3192 8268 3186 8276
      3185 8279 3184 8278 3178 8286 3178 8303
TIME...MOT...LOC 1236Z 295DEG 38KT 3225 8264 3200 8278 3162 8325 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 6:38 AM EST, 19 minutes earlier.

Area forecast discussion, Feb 16, 6:38 AM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
638 AM EST Sun Feb 16 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 310 AM EST Sun Feb 16 2025

Severe Weather Threat through 10 AM this Morning:

Though this morning the main forecast concern will continue to be a
line of thunderstorms traversing north and central Georgia. The
storms will be encountering a high shear low CAPE environment, where
the presence of any instability will create a severe weather threat.
HREF guidance (00Z) as well as the latest HRRR runs indicate a
narrow band of CAPE (100-800 J/kg) ahead of the line of storms as
it moves through, suggesting a threat for damaging winds across
all of north and central Georgia this morning. Gusts in the 40 to
60 mph range may cause tree and power line damage, especially
given the saturated soil conditions. A couple of isolated gusts in
the 60 to 70 mph range can't be ruled out in west central Georgia
where instability will be higher. The wind threat will be
accompanied by the potential for a couple brief tornadoes in
western or central Georgia. The highest tornado risk expected in
west central Georgia between 4 AM and 8 AM. This higher risk area
coincides with the best combination of CAPE and low level shear
and includes the Columbus. A lingering wedge in northeast Georgia
could hinder the severe risk to a degree, but with strong winds
just above the wedge any downdrafts may push severe winds to the
surface.

After the Thunderstorms this Morning:

After the line of thunderstorms passes this morning there could be a
few lingering rain showers through around noon. Then the rest of the
day will be defined by gusty west-northwest winds. Wind gusts in the
20 to 35 mph range will be possible through the afternoon. CAA
associated with the winds will lead to gradually declining
temperatures over the course of the day. By late afternoon
temperatures should fall into the 40s across north Georgia
(including in Atlanta). Most locations will record their high for
the day in advance of this mornings thunderstorm activity.

Albright

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 310 AM EST Sun Feb 16 2025

Hazards for the Workweek:

A surface high stretching from central Canada to the Southeast
will bring quiet weather and cooler than average temperatures to
Georgia Monday and Tuesday. This should lead to widespread highs
in the 50s both days. Light winds Tuesday morning could combine
with moisture from recent rainfall to produce a few patches of
radiation fog.

The next storm system will arrive in Georgia Wednesday. The most
challenging aspect of this system continues to be the merger of a
northern and southern stream shortwaves. How the two shortwaves
come together will determine if there is enough cold air for snow
north of Interstate 20 Wednesday night. Recent trends in the
ensemble guidance suggest that most of the precipitation will end
in the region before the cold moves in. If this occurs any
snowfall will likely be limited to the mountains of far north
Georgia. The odds of impactful snowfall are between 20 and 30%
along the GA/TN/NC boarder, and they fall off to less than 5% as
you move south into Atlanta. Across central Georgia, where
precipitation will be all rain, there is a potential for rainfall
totals over 1 inch.

The workweek should conclude with another push of colder air as an
area of surface high pressure moves eastwards from the Plains.
Temperatures should be 10 to 20 degrees below seasonal averages both
days, with Thursday being the coldest of the two. While it will be
colder, temperature trends in the ensemble guidance are at least
in the right direction. The last 4 runs of the NBM have been
trending lower (now below 10%) with the odds of a high temperature
below 40 degrees in Atlanta on Thursday.

Albright

&&

.AVIATION...
(12Z TAFS)
Issued at 633 AM EST Sun Feb 16 2025

Through 14Z today, thunderstorms will remain a threat across east
central Georgia. The storm threat to the TAF site has ended, or
in the case of KMCN will be over by 12Z. Where storms do occur
gusts to 60 mph remain possible. Rain showers will end in the
region by 17Z today. Winds will be gusty from the west-northwest
today, with frequent gusts in the 20 to 30 mph range expected
before 00Z Monday. MVFR ceilings may linger in north west Georgia
through 03Z Monday.

//ATL Confidence...12Z Update...
High confidence in the precipitation, wind and visibility
forecast.
Moderate confidence in the ceiling outlook.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  28  53  29 /  80   0   0   0
Atlanta         58  28  50  31 /  40   0   0   0
Blairsville     54  20  46  25 /  50   0   0   0
Cartersville    56  25  48  26 /  30   0   0   0
Columbus        60  30  55  32 /  50   0   0   0
Gainesville     55  28  52  30 /  50   0   0   0
Macon           65  30  54  31 /  90   0   0   0
Rome            57  25  48  26 /  30   0   0   0
Peachtree City  58  27  51  27 /  40   0   0   0
Vidalia         67  33  56  34 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon EST today for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
327 AM EST Sun Feb 16 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
327 AM EST Sun Feb 16 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Areas of dense fog will remain possible in northeast Georgia
through 6 AM this morning.

A line of strong to severe thunderstorms will move through north
and central Georgia this morning. Wind gusts in the 40 to 60 mph
range may lead to tree and power line damage. A couple of brief
tornadoes will also be possible, especially in west central
Georgia.

Isolated areas of river flooding remain a concern along portions
of the Chattahoochee, Ocmulgee, and Oconee Rivers.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance for light snow across portions of far north
Georgia Wednesday night into early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are requested to self-activate tonight and Sunday
morning if warnings are issued.

In the hours before

Local storm report, Feb 16, 5:21 AM EST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
521 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 AM     Tstm Wnd Gst     1 WSW Hartsfield-Jackso 33.63N 84.45W
02/16/2025  M69 MPH          Clayton            GA   ASOS

            ASOS station KATL Atlanta.

&&

Albright
Local storm report, Feb 16, 6:47 AM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
647 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     Tstm Wnd Dmg     2 WSW Lagrange          33.02N 85.07W
02/16/2025                   Troup              GA   Emergency Mngr

            Emergency Manager reports trees and
            powerlines down at Gordon Commercial Drive
            in LaGrange just northeast of Lukken
            Industrial Dr W.

&&
Local storm report, Feb 16, 6:51 AM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
651 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     1 NW Wesleyan           32.88N 83.72W
02/16/2025                   Bibb               GA   Broadcast Media

            Broadcast reports tree down in the area of
            Zebulon Rd near Forsyth Rd and Rivoli Dr.

&&
Local storm report, Feb 16, 6:52 AM EST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
652 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Gst     4 SSE Drayton           32.02N 83.94W
02/16/2025  M58 MPH          Crisp              GA   Mesonet

            Mesonet station UGA39 Cordele.

&&
Local storm report, Feb 16, 6:55 AM EST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
655 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     Tstm Wnd Dmg     1 SW Thomaston          32.88N 84.33W
02/16/2025                   Upson              GA   Public

            HAM radio operator reports multiple trees
            down in the area of Kingston Rd and South
            Green Street.

&&
Local storm report, Feb 16, 6:57 AM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
657 AM EST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 AM     Tstm Wnd Dmg     2 SE Sandy Creek        33.48N 84.53W
02/16/2025                   Fayette            GA   Public

            HAM radio operator reports treen down on
            roof with damage to structure at Valley
            Green Dr and Sandy Creek Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 11:29 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more6 hr
Feb 15, 11:33 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee41 hr
Feb 16, 2:12 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more48 min
Feb 16, 2:45 AM ESTTornado WarningFFCDade, Walker30 min
Feb 16, 2:59 AM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more46 min
Feb 16, 3:21 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard, Paulding, Polk39 min
Feb 16, 3:37 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more53 min
Feb 16, 3:46 AM ESTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup44 min
Feb 16, 3:56 AM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more49 min
Feb 16, 4:02 AM ESTTornado WarningFFCCoweta, Heard, Meriwether, Pike, Troup43 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens34 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart, Talbot49 min
Feb 16, 4:25 AM ESTSevere Thunderstorm WarningFFCBarrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more50 min
Feb 16, 4:25 AM ESTTornado WarningFFCCoweta, Fayette, Meriwether, Spalding, Troup35 min
Feb 16, 4:32 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more43 min
Feb 16, 4:40 AM ESTTornado WarningFFCChattahoochee, Harris, Muscogee, Talbot35 min
Feb 16, 4:48 AM ESTSevere Thunderstorm WarningFFCBarrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more42 min
Feb 16, 4:50 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison25 min
Feb 16, 4:52 AM ESTTornado WarningFFCClayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more23 min
Feb 16, 5:02 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCChattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more58 min
Feb 16, 5:05 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more55 min
Feb 16, 5:07 AM ESTSevere Thunderstorm WarningFFCStewart, Webster53 min
Feb 16, 5:07 AM ESTTornado WarningFFCButts, Henry, Jasper, Morgan, Newton38 min
Feb 16, 5:11 AM ESTTornado WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam49 min
Feb 16, 5:16 AM ESTSevere Thunderstorm WarningFFCBanks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more44 min
Feb 16, 5:27 AM ESTTornado Warning Tornado observedFFCGreene, Jasper, Morgan, Putnam33 min
Feb 16, 5:39 AM ESTTornado WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson39 min
Feb 16, 5:53 AM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more52 min
Feb 16, 5:55 AM ESTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more65 min
Feb 16, 5:59 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more61 min
Feb 16, 6:34 AM ESTRiver Flood WarningFFCFloyd10 hr
Feb 16, 6:47 AM ESTTornado WarningFFCDodge, Laurens, Montgomery, Treutlen, Wheeler43 min
Feb 16, 6:54 AM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more66 min
Feb 16, 7:48 AM ESTRiver Flood WarningFFCGordon12 hr
Feb 16, 7:48 AM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs27 min
Feb 16, 8:00 AM ESTSpecial Weather StatementFFCJeff Davis30 min
Feb 16, 8:01 AM ESTSpecial Weather StatementFFCCandler14 min
Feb 16, 8:15 AM ESTSpecial Weather StatementFFCToombs15 min
Feb 16, 11:56 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.